First 2 weeks on an ssri/snri?
First off for the record NEVER ever will another ssri/snri enter my body in my lifetime, ive went through a bunch of them and they are complete and utter ****, garbage medicine(for me) that seems to work for a very small amount of the population .
Anyway, that aside i was curious about something. Let me explain my first 2 weeks on any ssri/snri i took. Most notible thing is MASSIVE pupils, like cant even see any of the color in my eye kind of dilated. Extreme nervous energy that translated to severe crippling anxiety. aggitation, insomnia and the list goes on. Just a horrid horrid feeling, ive been through severe opiate withdrawal many times and the first 2 weeks of an ssri are right up there with it.
My question(s) are, does everyone experience this? and if not does it mean anything? someone told me its a manic phase that quite often bi-polar people experience. I have never thought about myself as bipolar until this comment and also my last visit with a psych, she kinda grilled me about bi-polarism, made me feel out a few questionairs and seemed to stay on the subject a long time, its like from what i explained to her and my answers she thought i might be at least mildly bipolar but didnt wanna come right out and say it if that makes sense, i almost felt like if i opened up to the subject and said "well do you think theres a possibility i might be bi-polar?" that the answer would have been yes.
Then again maybe im overthinking... like i always do Lol
Oh and BTW i didnt really get this response at all on an maoi, maybe very slightly and for a short period of time when i went to a high dose but i wouldnt call it unpleasant. thoughts?